# SDR FDEA201502240588

- Difficulty date: February 24, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 493 hours, 24,566 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Valve
- Part number: 88005A0101
- Part serial: 102
- Condition: Unknown
- Part time: 7,770 hours, 4,637 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW MOCC REQUEST NEED TO R & R DEPRESSURIZATION VLV 93 HM.  PART ON ORDER.  R & R DEPRESSURIZATION VLV 93 HM IAW 21-31-15-04-01.
